<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-2600</article-id>
      <title-group>
        <article-title>A novel public key cryptosystem considering elliptic curve principles</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>J.</surname>
            <given-names>Pauly</given-names>
          </name>
          <aff>Department of Mathematics, St. Thomas College (Autonomous), Affiliated to University of Calicut, Thrissur, Kerala, 680001, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>I</surname>
            <given-names>Saju M</given-names>
          </name>
          <aff>Department of Mathematics, St. Thomas College (Autonomous), Affiliated to University of Calicut, Thrissur, Kerala, 680001, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>F</surname>
            <given-names>Antony John E</given-names>
          </name>
          <aff>Department of Mathematics, St. Thomas College (Autonomous), Affiliated to University of Calicut, Thrissur, Kerala, 680001, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Varghese</surname>
            <given-names>Renjith</given-names>
          </name>
          <aff>Department of Mathematics, St. Thomas College (Autonomous), Affiliated to University of Calicut, Thrissur, Kerala, 680001, Kerala</aff>
        </contrib>
      </contrib-group>
      <volume>29</volume>
      <issue>1</issue>
      <fpage>343</fpage>
      <lpage>348</lpage>
      <pub-date date-type="pub">
        <day>27</day>
        <month>12</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>The unique public key cryptosystem presented in this work is built on the fundamental concepts of elliptic curves. The proposed method aims to offer a versatile and efficient Public Key Cryptography (PKC) solution by utilizing the inherent properties of elliptic curves. The mathematical foundations of elliptic curves are reviewed, with particular emphasis on their suitability for cryptography applications. This work improves the study of elliptic curve principles in the design of public key cryptosystems by providing a fresh perspective on generating efficient cryptographic solutions without compromising security.</p>
      </abstract>
      <kwd-group>
        <kwd>Elliptic curves</kwd>
        <kwd>Elliptic curve discrete logarithm problem (ECDLP)</kwd>
        <kwd>Public key-cryptography (PKC)</kwd>
        <kwd>Rectangular matrix</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
